| Model Number |
00884450654521 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that during coil embolization during evar procedure, the tip of the catheter broke off.A snare device was used to attempt to remove the detached portion.The detached portion then broke into two pieces.Two new devices were used to remove the two fragments.The procedure was completed with no fruther complications.
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed, and the root cause is unknown but potentially attributed to the device being exposed to conditions outside of those identified on product and instructions for use labeling that would include exposure to chemicals used during decontamination / sterilization of clinical environments or extreme environmental conditions during storage.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.